| Lot Number |
5196287 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient's father reported detachment as the patient was connecting tubing to the set and tubing detached from the part containing needle.No further information available.